# SDR DHL2005783520

- Difficulty date: April 4, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON UPPER SKIN IS DENTED, WING STA 436.  CUT OUT DAMAGED AREA DIM 3 BY 1 1/4 IAW B727 SRM 57-50-5 FIG 2.  FABRICATED DOUBLER FROM 2024T3 .032 PO NR 9002034 DIM. 5 1/8" BY 6 1/4" IAW B727 SRM 57-50-5 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR ON R/WING I/B AILERON UPPER SKIN STA 436 IAW B727 SRM 57-50-5 FIG 2 AND 57-50-2 FIG 7.  NO REBALANCING REQ FOR IB AILERON IAW B727 SRM 51-80-1 PARA 1B.
